# SDR ANCF20220317014

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 35,862 hours, 17,764 cycles
- Engine: Cfmint CFM565B7
- Engine time: 33,959 hours, 18,526 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3002386
- Condition: Active
- Location: Engine Rh
- Part time: 28,199 hours, 25,996 cycles
- Component: Engine, Cfmint, CFM565B73
- Component part number: CFM565B7
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

16.MAR.2022 WO 54'378'531 => REJECTED TAKE OFF DUE TO IDG 2 OIL LO PR ON ECAM.
17.MAR.2022 WO 54'304'626 =>IN ACCORDANCE WITH AMM 24-21-51-000-040-B IDG (2) WAS REMOVED.
17.MAR.2022 WO 54'304'626 => IN ACCORDANCE WITH AMM 24-21-51-400-040E THE IDG (2) WAS INSTALLED IN ACCORDANCE WITH AMM 24-21-51-710-066 OPERATIONAL TEST SATISFACTORY.
